Vol. 60, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Positive linear functions, integration, and Choquet’s theorem

Richard C. Metzler

Vol. 60 (1975), No. 1, 277–296
Abstract

The study of extensions of positive linear functions leads, in this paper, to a generalized and unified treatment of the Riemann, Lebesgue, Daniell, and Bourbaki integrals and of the Choquet-Bishop-deLeeuw integral representation theorem.

Mathematical Subject Classification
Primary: 28A30, 28A30
Milestones
Received: 1 February 1974
Published: 1 September 1975
Authors
Richard C. Metzler